Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

klousmomi

Member
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

1 Neutral

About klousmomi

  • Rank
    New Member
  1. Hello, I have been on Accutane for what seems like forever now. I have come to terms with the constant rash on my hands but now my face is extremely dry, around my mouth more than anywhere else. I don't know what to do to help it. I have tried Eucerin Cream and Jergens Ultra Healing Lotion. Anyone have any advice????
  2. Just got back from the doctor's office, she doubled my dose to 40mg twice a day. Hopefully this will start helping things a little more. I had a massive breakout over the weekend and the doc got to see those today!
  3. Well my face is still broken out and my lips are extremely dry, I'm scared that if I smile they will split. I have developed a rash of sorts on the back of my hands, too. I will keep waiting to see results, this problem didn't start over night and I shouldn't expect it to clear up over night either.
  4. I'm trying but I guess it is just getting the best of me. I've tried everything under the sun to clear up my acne and I was really hoping to see results by now. Good things come to those who wait, right?
  5. Okay, so I have been taking 40mg of Sotret a day for the last two months and I haven't seen any results. My lips are dry, so is my scalp, I've had a sore throat for the last month and a half too, but no clear skin. My face is actually worse now than before. I am embarassed to go out with my husband and daughter because the way people look at me, it just makes me want to cry. I'm 26, why do I still have acne issues? I have an appointment on the 16th, should I talk to my doctor about putting me
  6. I'm in month two of Accutane and I am having the same issue. The left side of my face looks great and the right side is terrible. I don't know what to do different.
  7. You aren't alone. I had that happen to me when I took Yasmin and Yaz. I got chin hairs (eww), not something any normal female wants. I stopped taking them. I had to switch birth controls, my doctor thought it was the level of the hormones that was causing my excess hair growth. Good Luck.
  8. Have you tried Cetaphil Daily Facial Cleanser for Oily Skin? I have always had extremely oily skin and this really helps. I wash my face with it in the morning and then again before bed, that's it. Good luck!
  9. My doctor put me on Doxycycline 100 mg two times a day for a month and then I start Accutane 40mg once a day until I clear up. Hopefully this works! I have never even heard of Doxy before. Thanks for your advice and I'll keep you posted as the days go on.
  10. Hey, I'm still pretty new on here but I was wondering if anyone could give me some advice for my derm appt on Thursday. I am going because I have terrible acne on my chin, jaw line, forehead, cheeks, behind my ears, on my shoulders, and on my back and chest. They are large and stay red and very sore for quite a long time and then they finally produce a white (sometimes yellow) head to pop. I have certain issues though, I have the Mirena IUD which I love (even though i'm thinking it may be the c
  11. I got the Mirena IUD about two months ago and since then my skin has been terrible. I had acne in the past and took accutane for it and was fine for years until now. I would like to take accutane again but I am afraid that it will make my IUD less effective. Does anyone have any ideas for me to try? I have already used over the counter meds and creams, Differin Gel doesn't even begin to help these zits, and now I just don't know what to do. I have an appointment with my derm. on the 15th but I d
  12. I also have the Mirena IUD noticed ALOT more acne than I had before. I used to get a pimple here and there but nothing to be concerned about. Now I have them all over my chin and forehead, huge ones! I hav tried Differin Gel and now my derm wants me to go on accutane but I am affraid that will ruin the affectiveness of my IUD. Anyone have any advise? I have tried all over the counter meds and Differin and now I'm just stuck and miserable.
×